Avatar_universal
diebetes,
I have hard places on my stomache what is it from,  from my insulin?
Cancel
1 Answers
Page 1 of 1
1711789_tn?1361311607
Hi there!

If you have been injecting insulin onto the stomach wall, these could result from the injections. Other possibilities include muscle mass, growths from the underlying tissues etc. You may consider getting this evaluated by a primary care physician for an accurate diagnosis and appropriate management. If required.
Hope this is helpful.

Take care!
Comment
Cancel
1711789_tn?1361311607
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
diebetes,
Submit Answer
A
A
Blank
Diabetes Tracker
Track glucose levels, and other diabetes measurements, symptoms and medications
Start Tracking Now
Blank
Weight Tracker
Track your weight
Start Tracking Now
Recent Activity
Avatar_universal
Blank
Clifford47 is thinking Comment
Feb 04
463897_tn?1448485050
Blank
MH Community Mgr commented on mommy52's status
Feb 04
3060903_tn?1398568723
Blank
Nighthawk61 commented on mishymoshymarcy's status
Feb 04
Diabetes - Type 2 Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Diabetes Answerers
Avatar_m_tn
Blank
diabetes86
MA
144586_tn?1284669764
Blank
caregiver222